# SDR MAS2008F00092

- Difficulty date: September 29, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TRANCOWL BAFFLE BROKEN.  REPLACED TRANSLATING COWL.
